Ural Mathematical Journal (Dec 2020)

GENERALIZED ORDER \((\alpha ,\beta)\) ORIENTED SOME GROWTH PROPERTIES OF COMPOSITE ENTIRE FUNCTIONS

  • Tanmay Biswas,
  • Chinmay Biswas

DOI
https://doi.org/10.15826/umj.2020.2.003
Journal volume & issue
Vol. 6, no. 2

Abstract

Read online

In this paper we establish some results relating to the growths of composition of two entire functions with their corresponding left and right factors on the basis of their generalized order \((\alpha ,\beta )\) and generalized lower order \((\alpha ,\beta )\) where \(\alpha \) and \(\beta \) are continuous non-negative functions on \((-\infty ,+\infty )\).

Keywords